# SDR USAA2012032600031

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,505 hours, 32,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RIGHT ROW 9 EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED ROW 9 RT EMERGENCY EXIT LENS.
